# SDR WX0A2015112473012

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 34,739 hours, 24,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A128A
- Part serial: 32174
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A MEGA PHONE INOPERATIVE.  R & R FWD MEGAPHONE, OPS CHECK GOOD, REF GMM 21-4-5-12".
